# SDR SWI2025F00067

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,609 hours, 43,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R350665
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP OF AFT CARGO DOOR TRACK AT FS621.00 TO BE DAMAGED    (FILED OPEN)    REMOVED AND REPLACED AFT CARGO DOOR TRACK AT FS621.00 WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  PERFORMED EDDY CURRENT INSPECTION OF FASTENER BORES THROUGH THE ENTIRE STACK UP WITH REFERENCE TO NDTM PART 6 53-00-097 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH M-337.  REFERENCE CP 29507519 FOR LEAK CHECK.
